# SDR IPXA09155660

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR HARD TO OPEN AND CLOSE FROM INSIDE AND OUTSIDE.  ESCAPE SLIDE REMOVED PER MM 25-61-21-04.  PLACARD PER MEL 52-11-01-3 LUBED ALL DOOR LINKAGES.  OPS CHECK NORMAL OPENING AND CLOSING INSIDE AND OUTSIDE OF DOOR.  AIRCRAFT OK FOR SERVICE.
